mental-health-icon
Gets Emotional Soon
This question is regarding my father's(57yrs old) emotions. he is using tablets (losar h, eptoin, surbex gold& storvas10mg). He cannot even control emotions.Get tears in his eyes within second. Even while watching any movie.He can't control his emotions.If anything happens all of a sudden how should we handle him. which doctor should we consult. please help out. Thanks.
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well it's in his nature.  its physiological....it's just that yiu need to support him in that and assure him whenever he is emotionally weak.  It's not a medical condition to treat...so just be a pillar of support and assure him...there is nothing else to worry...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.